MathSciNet Relay Station
MathSciNet bibliographic data
MR2826096 47H10 (54H25)
Hussain, N.; Pathak, H. K. Subweakly biased pairs and Jungck contractions with applications. Numer. Funct. Anal. Optim. 32 (2011), no. 10, 1067–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement